# SDR CA090408007

- Difficulty date: March 29, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Bell 412
- Engine: Pwa PT6T3B
- System (JASC): 7320 · Fuel Controlling System
- Part: O-Ring
- Condition: Pinched
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: B, A

## Discrepancy

(CAN) DURING CLIMB, THE PILOT NOTED A FUEL SMELL AND THE WING-MAN REPORTED SMOKE. AN EMERGENCY DESCENT WAS INITIATED TO THE POINT OF ORIGIN, APPROX. 3 NM AWAY. AFTER LANDING, THE ENGINE WAS IMMEDIATELLY SHUTDOWN AS FUEL WAS LEAKING ON THE GROUND. GROUND INSP FOUND A PINCHED O-RING ON THE COVER OF METERING VALVE RATIO LEVER ON THE AUTO FUEL CONTROL. THE UNIT WILL BE REPLACED BEFORE THE ACFT IS RETURNED TO SERVICE. MFG WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
